# SDR ASAA2021062735210

- Difficulty date: June 27, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 26,052 hours, 8,417 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWC085
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 26,131 hours, 8,437 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#2 ENG VALVE CLOSED LIGHT REMAINS ILLUMINATED BRIGHT BLUE WITH START LEVER AT CUTOFF. GROUNDED - YES. REMOVED AND REPLACED #2 ENG HMU REF TASKCARDS N8473000 AND N8473001. OPS TEST AND LEAK CHECK GOOD. GROUND VERIFICATION SUCCESSFUL. #2 ENG VALVE OPS CHECK GOOD.
